# SDR MK1Y20221211007

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, SHOP FOUND A SUNKEN FASTENER HEAD ON THE EXTERNAL FUSELAGE SKIN AT STA 1728.5, STR 22R. IN ADDITION, 2.2” FROM THE NOTED AREA, SHOP PERFORMED CORROSION CLEANUP AND NDT THICKNESS INSPECTION ON THE EXTERNAL SKIN AND EOUND THAT THE ORIGINAL THICKNESS WAS 0.080” WHILE THE REMAINING THICKNESS IS 0.076” (WITHIN SRM 53-00-01 ALLOWABLE DAMAGE 1 LIMITS).
